Stability of a class of linear switching systems with time delay

Sehjeong Kim, Sue Ann Campbell, Xinzhi Liu

Research output: Contribution to journalArticlepeer-review

251 Citations (Scopus)

Abstract

We consider a switching system composed of a finite number of linear delay differential equations (DDEs). It has been shown that the stability of a switching system composed of a finite number of linear ordinary differential equations (ODEs) may be achieved by using a common Lyapunov function method switching rule. We modify this switching rule for ODE systems to a common Lyapunov functional method switching rule for DDE systems and show that it stabilizes our model. Our result uses a Riccati-type Lyapunov functional under a condition on the time delay.

Original languageEnglish
Pages (from-to)384-393
Number of pages10
JournalIEEE Transactions on Circuits and Systems I: Regular Papers
Volume53
Issue number2
DOIs
Publication statusPublished - 2006
Externally publishedYes

Keywords

  • Delay differential equations (DDEs)
  • Lyapunov functional
  • Switching systems

ASJC Scopus subject areas

  • Electrical and Electronic Engineering

Fingerprint

Dive into the research topics of 'Stability of a class of linear switching systems with time delay'. Together they form a unique fingerprint.

Cite this